Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Increased muscle weakness, pain in legs, hip pain, charile horses in calves. Cause of concern?

I have been having increased muscle weakness and pain in my legs, I am 40 and have always been an active person. I have notice these last few months that the muscles in my legs are sore and weak. My hip joints have been hurting as well. I am a server and am always on my feeet and going up and down steps. I am active. When I sit for a little while and when I get up my legs hurt untill I walk around alittle. I also have been getting horrible charile horses in my calves at night. And sharp pains going down each arm through my hands . Should I be concerned????
Asked On : Mon, 21 May 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have are likely to be due to muscle spasms that can happen due to hormone or electrolyte imbalances. Few blood test will help in diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor